# SDR ASAA0310006

- Difficulty date: January 11, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Smoke Barrier
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - EMERGENCY EXIT LIGHTS AT ROW 16 AND SMOKE BARRIER INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY AT SMOKE BARRIER AND BATTERY PACK (P/N 86-2-1004) AT ROW 16, THEN LIGHTS TESTED NORMAL.  (M)
